# SDR A6WA201643969

- Difficulty date: June 4, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT RBL9 AND LBL9 ARE CORRODED BETWEEN FS 559+109 AND FS 569.00.  REPLACED CARGO SEAT TRACKS AT RBL9 AND LBL9, FS 559+109 TO FS569.00 IAW AMM 53-00-49-400-801.
